# SDR SCNA20250811314

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 47,215 hours, 19,320 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY RETURN OVERWEIGHT LANDING. APPROX 153K LBS.  REPORTS ROUTINE LANDING, PERFORMED A/C OVERWEIGHT LANDING WALK-AROUND INSPECTION OF MLG'S, NLG, WHEEL AND TIRE ASSEMBLIES, WINGS IAW AMM 05-51-35-210-801, NO ISSUES FOUND. NO LEAKS. A/C OK FOR SERVICE.
